Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Searching for Kummer congruences in an infinite slope family


Authors: B. Datskovsky and P. Guerzhoy
Journal: Math. Comp. 73 (2004), 861-868
MSC (2000): Primary 11F33, 11F67
DOI: https://doi.org/10.1090/S0025-5718-03-01608-9
Published electronically: October 2, 2003
MathSciNet review: 2031411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider powers of a grossencharacter, the corresponding $L$-functions twisted with quadratic Dirichlet characters, and their central critical values. We state several conjectures concerning Kummer-type congruences between these numbers for a ramified prime and describe specific numerical data in support of these conjectures.


References [Enhancements On Off] (What's this?)

  • 1. Amice, Y. and Vélu, J., Distributions $p$-adiques associées aux séries de Hecke, Journées Arithmétiques de Bordeaux (Conf., Univ. Bordeaux, Bordeaux, 1974), pp. 119-131. Asterisque, Nos. 24-25, Soc. Math. France, Paris, 1975.
  • 2. Coleman, R. and Mazur, B., The eigencurve, in Galois Representations in Arithmetic Algebraic Geometry (Durham, 1996), pp. 1-113, London Math. Soc. Lecture Note Ser., 254, Cambridge Univ. Press, Cambridge, 1998.
  • 3. Goldstein, C. and Schappacher, N., Séries d'Eisenstein et fonctions $L$ de courbes elliptiques à multiplication complexe, J. Reine Angew. Math. 327 (1981), 184-218.
  • 4. Gross, B. and Zagier, D., On the critical values of Hecke $L$-series, Mém. Soc. Math. de France 108 (1980), 49-54.
  • 5. Guerzhoy, P., On a conjecture of Kohnen, Math. Ann. 319 (2001), no. 1, 65-73.
  • 6. Hida, H., Elementary Theory of $L$-functions and Eisenstein Series, London Mathematical Society Student Texts 26, Cambridge University Press, Cambridge, 1993.
  • 7. Hurwitz, A., Über die Entwicklungscoefficienten der lemniscatischen Funktionen, Math. Ann. 51 (1899), 196-226.
  • 8. Katz, N., $p$-adic interpolation of real analytic Eisenstein series, Ann. of Math. (2) 104 (1976), no. 3, 459-571.
  • 9. Katz, N., $p$-adic $L$-functions for CM fields, Invent. Math. 49 (1978), 199-297.
  • 10. Katz, N., Divisibilities, congruences, and Cartier duality, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1982), no. 3, 667-678. 1991), 81-110,
  • 11. Koblitz, N., $p$-adic congruences and modular forms of half integer weight, Math. Ann. 274 (1986), no. 2, 199-220.
  • 12. Kohnen, W., $p$-adic congruences for cycle integrals associated to elliptic curves with complex multiplication, Math. Ann. 280 (1988), no. 2, 267-283.
  • 13. Manin, Ju. I. and Vishik, M. M., $p$-adic Hecke series of imaginary quadratic fields, (Russian) Mat. Sb. (N.S.) 95(137) (1974), 357-383, 471.
  • 14. Mazur, B., Tate, J. and Teitelbaum, J., On $p$-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Invent. Math. 84 (1986), 1-48.
  • 15. Miyake, T., Modular Forms, Springer-Verlag, Berlin-New York, 1989.
  • 16. Rodriguez-Villegas, F. and Zagier, D., Square roots of central values of Hecke $L$-series, in Advances in Number Theory (Kingston, ON, 1991), pp. 81-99, Oxford Sci. Publ., Oxford Univ. Press, New York, 1993.
  • 17. Rubin, K., Congruences for special values of $L$-functions of elliptic curves with complex multiplication, Invent. Math. 71 (1983), no. 2, 339-364.
  • 18. Sofer, A., $p$-adic interpolation of square roots of central values of Hecke $L$-functions, Duke Math. J. 83 (1996), no. 1, 51-78.
  • 19. Vishik, M., Nonarchimedean measures associated with Dirichlet series, (Russian) Mat. Sb. (N.S.) 99(141) (1976), no. 2, 248-260, 296.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11F33, 11F67

Retrieve articles in all journals with MSC (2000): 11F33, 11F67


Additional Information

B. Datskovsky
Affiliation: Department of Mathematics, Wachman Hall, 1805 North Broad Street, Temple University, Philadelphia, Pennsylvania 19122
Email: bdats@euclid.math.temple.edu

P. Guerzhoy
Affiliation: Department of Mathematics, Wachman Hall, 1805 North Broad Street, Temple University, Philadelphia, Pennsylvania 19122
Email: pasha@euclid.math.temple.edu

DOI: https://doi.org/10.1090/S0025-5718-03-01608-9
Received by editor(s): April 6, 2000
Received by editor(s) in revised form: February 22, 2002
Published electronically: October 2, 2003
Article copyright: © Copyright 2003 American Mathematical Society